# SDR CALA0200023

- Difficulty date: January 15, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 48,322 hours, 27,395 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Nlg Fwd Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, D

## Discrepancy

WHEN THE GEAR WAS RAISED AFTER TAKEOFF, THE GEAR RETRACTED WITH ALL INDICATIONS NORMAL. THERE WAS A LOUD NOISE INDICATIVE OF THE NOSE GEAR DOOR HANGING DOWN AND WHICH WAS ACCOMPANIED BY STRONG VIBRATION IN THE NOSE GEAR AREA. THE GEAR WAS CYCLED WITH NO CHANGE. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE R/H NLG FORWARD DOOR LINK AT FAULT. THE DOOR LINK WAS REMOVED AND REPLACED IAW MM 32-22-01, PAGE 202 AND RIGGING WAS PERFORMED IAW MM 32-22-01, PAGE 202. THE GEAR WAS CYCLED AND OPERATION CHECKED NORMAL.
